Alert archive / Wisconsin / Small Craft Advisories in 2023
Small Craft Advisory 43, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 6, 2023, 2:36 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2023, 2:36 AM CDT (07:36 UTC)
- Expired
- Apr 6, 2023, 10:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 9:01 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 5, 9:01 PM CDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
901 PM CDT Wed Apr 5 2023
.UPDATE...
(Issued 901 PM CDT Wed Apr 5 2023)
A breezy but otherwise quiet night is ahead, with west winds
remaining gusty overnight. Temperatures are expected to settle
into the upper 20s to around 30 by daybreak.
Boxell
&&
.SHORT TERM...
(Issued 215 PM CDT Wed Apr 5 2023)
Tonight through Thursday night:
Cold front well to the east and the gusty west wind/caa regime has
settled in. Wraparound stratocu will persist for a time into this
evening with some potential for scattering out as the night wears
on. Winds proggd to remain gusty into Thursday with a lingering
pressure gradient. The surface high settles across Thursday night.
Some 850mb return waa is proggd in some solutions to generate light
precip across parts of central WI. At this point will leave our northern
reaches dry per the NBM pops.
&&
.LONG TERM...
(Issued 215 PM CDT Wed Apr 5 2023)
Friday through Saturday:
The high works east this period though low level flow remains
overall anticyclonic. The waa regime strengthens further with a
renewed band of frontogenetical forcing proggd to kick off a band
of precip. This one looks a little more vigorous though some
indications it will either graze our northern counties or miss us
entirely. For now will stick with the NBM pops and keep a chance
across our north this period. Could be a mix for a time and then
transition to mainly rain for Saturday.
Sunday:
Shaping up to be a warm and pleasant day. Low pressure well to our
northwest and high pressure to the southeast means south or
southwest winds with decent 925/850 warming.
Sunday night through Monday night:
A weak trough may set off a few showers but by and large no
appreciable airmass change so the warming trend continues.
Tuesday through Wednesday:
Broad anticyclonic mid level ridging builds across with a pronounced
warmup continuing. 70s look quite likely.
&&
.AVIATION...
(Issued 901 PM CDT Wed Apr 5 2023)
VFR conditions are expected overnight and tomorrow, with
continued gusty west winds. Winds will slowly ease during the
afternoon hours.
Boxell
&&
.MARINE...
(Issued 215 PM CDT Wed Apr 5 2023)
Gale Warning remains in effect this period with tight pressure
gradient in the wake of a cold front. West winds will persist into
Thursday. Gradient will ease soonest in the south so have the
southern warning expiring at 7 AM with the northern warning
continuing throughout the day. A Small Craft Advisory will likely
be needed after the nearshore warning expires.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-
LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878 until 7 AM Thursday.
Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565 until 7
PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 5, 2:16 PM CDT, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 216 PM CDT Wed Apr 5 2023 WIZ046-047-051-052-056>060-062>072-061930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 216 PM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-061930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 216 PM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Gale Warning is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Small Craft conditions linger through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-061930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 216 PM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A Gale Warning continue across the north on Thursday. www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.